Open Access
Translator Disclaimer
July, 1975 Bounds on the Variance of the U-Statistic for Symmetric Distributions with Shift Alternatives
Bruce McK. Johnson
Ann. Statist. 3(4): 955-958 (July, 1975). DOI: 10.1214/aos/1176343196

Abstract

Sharp bounds on the variance of the Wilcoxon-Mann-Whitney U-statistic are obtained for the case of symmetric distributions and shift alternatives.

Citation

Download Citation

Bruce McK. Johnson. "Bounds on the Variance of the U-Statistic for Symmetric Distributions with Shift Alternatives." Ann. Statist. 3 (4) 955 - 958, July, 1975. https://doi.org/10.1214/aos/1176343196

Information

Published: July, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0328.62014
MathSciNet: MR386138
Digital Object Identifier: 10.1214/aos/1176343196

Keywords: 62 , 70 , U-statistic , variance

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.3 • No. 4 • July, 1975
Back to Top